# SDR YENA2025080500800

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,977 hours, 1,776 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Overpressre Unit
- Condition: Tripped
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2261, BOS-MAD. (ETOPS)  FUEL OVERFLOWED FROM RIGHT WING TANK. LOST ABOUT 1,000 LBS OF FUEL REQUIRES MAINTENANCE INSPECTION AND WORK ACCORDINGLY; NACA INSP. PERFORMED OK IN RH SURGE TANK, A/C REFUELLED OK AFTER FQIS CH 1+2 RESET + FLSS BITE TEST C/OUT OK IAW AMM 28-72-00-740-001-A REV MAY 2025 + 28-46-00-740-001A REV MAY 2025. FOUND BOTH RT FUEL PUMPS IN THE ON POSITION, CAUSING INADVERTENT FUEL TRANSFER FROM CENTER TO RIGHT WING, FOLLOWED BY SPILL.  PERFORMED FQIC AND FLSS BITE TEST. BOTH TEST ARE OK IAW AMM.
